# SDR FDEA201305211052

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52108
- Condition: Corroded
- Location: Bs 1172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1172 RT CREASE BEAM WEB UPPER SURFACE FOUND CORRODED.   R & R WITH NEW SHEAR WEB, FABRICATED IAW DWG 144N5210 SHT1, REV.- AND INSTALLED IAW DWG 144N5200, SHT.2, REV B.  REPAIR IS MAJOR.
